Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 9, NWS North Platte, NE

May 7, 2014Hayes County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2014, 5:12 PM CDT for Hayes County, Lincoln County, Perkins County, Nebraska. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2014, 5:12 PM CDT (22:12 UTC)
Expired
May 7, 2014, 6:00 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hayes County, NE, Lincoln County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 144 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 5:27 PM CDTHAIL 116 W Hayes Center, NE
May 7, 5:45 PM CDTHAIL 13 S Wallace, NE
May 7, 6:06 PM CDTHAIL 0.7512 Nw Hayes Center, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

256 
WUUS53 KLBF 072212
SVRLBF
NEC085-111-135-072300-
/O.NEW.KLBF.SV.W.0009.140507T2212Z-140507T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 600 PM CDT/500 PM MDT/

* AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  WAUNETA...AND MOVING NORTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  GRAINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4048 10135 4068 10135 4088 10132 4079 10102
      4040 10125
TIME...MOT...LOC 2211Z 200DEG 17KT 4052 10132

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
2 follow-up statements
046 
WWUS53 KLBF 072220
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM CDT WED MAY 7 2014

NEC085-111-135-072300-
/O.CON.KLBF.SV.W.0009.000000T0000Z-140507T2300Z/
HAYES NE-LINCOLN NE-PERKINS NE-
520 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS...SOUTHWESTERN LINCOLN AND WESTERN HAYES COUNTIES UNTIL 600
PM CDT/500 PM MDT/...

AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
WAUNETA...AND MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GRAINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4048 10135 4068 10135 4088 10132 4079 10102
      4040 10125
TIME...MOT...LOC 2220Z 200DEG 17KT 4056 10130

HAIL...1.25IN
WIND...60MPH

$$

STOPPKOTTE
656 
WWUS53 KLBF 072234
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT WED MAY 7 2014

NEC085-111-135-072300-
/O.CON.KLBF.SV.W.0009.000000T0000Z-140507T2300Z/
HAYES NE-LINCOLN NE-PERKINS NE-
534 PM CDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PERKINS...SOUTHWESTERN LINCOLN AND WESTERN HAYES COUNTIES UNTIL 600
PM CDT/500 PM MDT/...

AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
WAUNETA...AND MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. QUARTER SIZE HAIL WAS REPORTED 16 MILES 
WEST OF HAYES CENTER.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
GRAINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4048 10135 4068 10135 4088 10132 4079 10102
      4040 10125
TIME...MOT...LOC 2234Z 200DEG 17KT 4062 10127

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:26 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 7, 3:26 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT WED MAY 7 2014

.SYNOPSIS...
ISSUED AT 324 PM CDT WED MAY 7 2014

LOW PRESSURE SYSTEM IMPACTING THE HIGH PLAINS TODAY. SFC LOW ACROSS
SE NEB WITH A TRAILING STALLING BOUNDARY INTO KANSAS...WITH 80S AND
90S WITH DEW PTS IN THE 50S TO THE EAST. DEW PTS IN THE 40S AND 50S
BEHIND THE FRONT...ALTHOUGH TEMPS IN THE 60S AND 70S. CONVECTION
STARTING OVER THE ROCKIES AS UPPER LEVEL SUPPORT IS LIFTING
NORTHEAST.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 324 PM CDT WED MAY 7 2014

UPPER LEVEL TROUGH WILL CONTINUE TO LIFT NORTHEAST TONIGHT. THIS
WILL BRING ADDED SUPPORT FOR CAP TO BREAK ACROSS NE COLORADO/SW
NEBRASKA. GOOD SHEAR WITH MARGINAL CAPE AND EXPECT SOME SEVERE
THUNDERSTORMS THIS EVENING...WHICH CORRELATES WITH THE ALREADY
ISSUED SEVERE THUNDERSTORM WATCH. VERY LARGE HAIL IS THE MAIN
THREAT. THUNDERSTORMS SHOULD BECOME ELEVATED AS THEY RACE TO THE
NORTHEAST...LIMITING THE SEVERE THREAT OVERNIGHT. MEANWHILE AS THE
UPPER LEVEL LOW MOVES ACROSS THE PANHANDLE...VERY HEAVY RAIN IS
POSSIBLE. MODELS PRODUCE 1 TO 2 PLUS INCHES ACROSS PORTIONS OF THE
PANHANDLE. ANOTHER CONCERN IS A COLD FRONT PUSHING SOUTHEAST INTO
THE REGION. TOWARDS MORNING THIS COLD AIR WILL APPROACH FAR NW
NEB. TEMPS ARE BORDERLINE FOR A CHANGE OVER TO SNOW...WITH THE
BEST CHANCE OF CHANGE OVER IN SHERIDAN COUNTY AS TEMPS FALL TO THE
MID 30S. COLDEST AIR ALOFT FROM 12Z TO 15Z AND PRECIP RATE SHOULD
BE HIGH. WINTER WX ADVISORY FOR SHERIDAN COUNTY WAS EXTENDED TO
18Z. THIS IS HIGHLY QUESTIONABLE AS THE GOOD LIFT DOES TAP THE
DENDRITIC GROWTH LAYER...ALTHOUGH TEMPS MAY BE WARM ENOUGH FOR AT
LEAST PARTIAL MELTING. BIGGEST CONCERN IS IF THE TEMP DROPS A
DEGREE OR TWO...SNOWFALL RATES OF 1 TO 2 PLUS INCHES PER HOUR FOR
SEVERAL HOURS COULD RESULT IN SNOW ACCUMULATIONS OF 6 PLUS INCHES.
AT THIS TIME SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED
ACROSS NORTHERN SHERIDAN COUNTY...BUT WILL BE MONITORED CLOSELY.
COLD AIR ADVECTION ALONG WITH CLOUDS AND LINGERING SHOWERS FOR
TOMORROW WILL KEEP TEMPS IN THE 40S AND 50S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 324 PM CDT WED MAY 7 2014

THE AREAS OF UPPER LEVEL AND SURFACE LOW PRESSURE MOVE NORTHEAST
ACROSS THE CWA AND INTO THE UPPER MIDWEST BY FRIDAY MORNING. KEPT
SLIGHT CHANCE TO CHANCE POPS ACROSS NORTH CENTRAL NEBRASKA THROUGH
09/06Z. LOW TEMPS WERE A BIT TRICKY THURSDAY NIGHT/FRIDAY MORNING
ACROSS NORTHWEST NEBRASKA DUE TO THE AMOUNT OF EXPECTED CLEARING AND
SUPPRESSED DAYTIME TEMPS. SUBFREEZING TEMPS ARE FORECAST FOR MUCH OF
SHERIDAN...WESTERN CHERRY...AND NORTHERN GARDEN COUNTIES. NOT
PLANNING ON A FROST OR FREEZE HEADLINE SINCE NOT ALL OF THE CWA HAS
REACHED THE 50 PERCENTILE OF LAST FROST/FREEZE DATE.

ZONAL FLOW RETURNS FRIDAY...AND WITH SUNSHINE AND SOUTHERLY SURFACE
WINDS...IT IS SHAPING UP TO BE A NICE SPRING DAY. HIGHS RANGE FROM
THE MID TO UPPER 60S ACROSS THE NORTH TO LOWER 70S SOUTH. A WEAK
FRONT APPEARS TO CROSS THE PANHANDLE LATE FRIDAY NIGHT...BUT DUE TO
LIMITED MOISTURE...ONLY INTRODUCED A SLIGHT CHANCE GENERALLY HIGHWAY
61 WEST. BETTER MOISTURE FEEDS INTO CENTRAL NEBRASKA SATURDAY BUT THE
BULK OF THE ENERGY MISSES THE CWA TO THE EAST.

A STRONGER SYSTEM WILL PASS THROUGH THE CWA SUNDAY INTO MONDAY
WHICH WILL BRING A WIDESPREAD CHANCE OF PRECIP TO THE AREA.
DIFFERENCES IN COVERAGE AND INTENSITY REMAIN BETWEEN THE GFS AND
EURO...SO KEPT BLANKET POPS AND GRADUALLY SHIFTED EAST. EXPANSIVE
CLOUD COVER AND GUSTY NORTH WINDS DURING THE PERIOD WILL LIMIT HIGHS
TO THE 50S SUNDAY AND MONDAY. NORTHWEST FLOW ALOFT REIGNS SUPREME
THROUGH THE END OF THE FORECAST PERIOD WITH A WEAK SHORTWAVE
EXPECTED TO ARRIVE WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1249 PM CDT WED MAY 7 2014

COMPLEX STORM SYSTEM TO BRING AN ARRAY OF WEATHER TO THE AREA THIS
AFTERNOON THROUGH TOMORROW MORNING. THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AND LIFT TO THE NORTHEAST ACROSS THE AREA.
THESE STORMS COULD PRODUCE SOME LARGE HAIL AND DAMAGING WINDS. DID
INCLUDE TSRA AT KLBF...HOWEVER KLBF LIKELY TO BE ON THE EAST SIDE
OF THE ACTIVITY. HIGHER CONFIDENCE KVTN WILL SEE AN IMPACT FROM
THUNDERSTORMS. THEN A COLD FRONT WILL PUSH ACROSS THE AREA WITH
MVFR CIGS...POSSIBLY IFR CIGS...BEHIND THE FRONT. WINDS INCREASE
BEHIND THE FRONT AND NORTHERN NEB...INCLUDING THE KVTN AREA...WILL
SEE RAIN SHOWERS. FAR NORTHWEST NEBRASKA COULD SEE SOME SNOW LATE
TONIGHT INTO TOMORROW MORNING. CONDITIONS IMPROVE TOMORROW
MORNING...ESPECIALLY IN THE SOUTHWEST PART OF NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 3 AM TO NOON MDT THURSDAY FOR
NEZ004.

&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...ROBERG/DS
AVIATION...MASEK
Hazardous weather outlook, May 7, 3:16 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT WED MAY 7 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-082030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
316 PM CDT WED MAY 7 2014 /216 PM MDT WED MAY 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AN ACTIVE SEVERE WEATHER DAY IS EXPECTED THIS EVENING. THE AREA
OF GREATEST CONCERN IS GENERALLY ALONG AND SOUTHWEST OF A
THEDFORD TO NORTH PLATTE LINE. VERY LARGE HAIL...2 INCHES OR
GREATER IN DIAMETER...IS THE THREAT. WIND DAMAGE AND AN ISOLATED
TORNADO ARE ALSO POSSIBLE EARLY THIS EVENING ALONG A STATIONARY
BOUNDARY ACROSS SOUTHWEST NEBRASKA. NORTH AND EAST OF THEDFORD
THUNDERSTORMS REMAIN POSSIBLE TONIGHT...HOWEVER THE SEVERE THREAT
IS MAINLY HAIL.

LATE TONIGHT PERIODS OF HEAVY WET SNOW ARE EXPECTED ACROSS
NORTHERN SHERIDAN COUNTY. A WINTER WEATHER ADVISORY HAS BEEN
ISSUED FOR THIS EVENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WET ACCUMULATING SNOW IS EXPECTED THURSDAY MORNING...MAINLY
ACROSS SHERIDAN COUNTY. A WINTER WEATHER ADVISORY CONTINUES
THURSDAY MORNING FOR SHERIDAN COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, May 7, 4:57 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT WED MAY 7 2014

NEZ069-070-072245-
CHASE NE-HAYES NE-
457 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HAYES AND NORTHEASTERN
CHASE COUNTIES UNTIL 545 PM CDT/445 PM MDT/...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAUNETA...OR 16 MILES EAST OF IMPERIAL...
MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CHASE AND NORTHWESTERN HAYES
COUNTIES.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE
Special weather statement, May 7, 4:57 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT WED MAY 7 2014

NEZ069-072245-
CHASE NE-
357 PM MDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY UNTIL 445 PM MDT...

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CHAMPION...OR 11 MILES
SOUTHWEST OF IMPERIAL...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  CHAMPION...
  CHURCH GROVE CAMPGROUND...
  CHASE...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:03 AM CDTSevere Thunderstorm WarningLBFGarden, Grant42 min
May 7, 3:25 AM CDTWinter Weather AdvisoryLBFSheridan31 hr
May 7, 5:30 PM CDTSevere Thunderstorm WarningLBFLincoln45 min
May 7, 6:00 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln, Perkins45 min
May 7, 6:01 PM CDTSevere Thunderstorm WarningLBFGarden59 min
May 7, 6:14 PM CDTSevere Thunderstorm WarningLBFGarden61 min
May 7, 6:18 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln42 min
May 7, 6:37 PM CDTSevere Thunderstorm WarningLBFKeith38 min
May 7, 6:40 PM CDTSevere Thunderstorm WarningLBFGarden50 min
May 7, 6:46 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.